Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 33, Number 148

All articles in this issue are freely accessible.

Numerical approximation of a Cauchy problem for a parabolic partial differential equation
Richard E. Ewing and Richard S. Falk.
Math. Comp. 33 (1979), 1125-1144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537961
Stability of two-dimensional initial-boundary value problems using leap-frog type schemes
Saul Abarbanel and David Gottlieb.
Math. Comp. 33 (1979), 1145-1155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537962
On the SHASTA FCT algorithm for the equation $∂𝜌/∂ t+(∂/∂x)(v(𝜌)𝜌)=0$
Tsutomu Ikeda and Tomoyasu Nakagawa.
Math. Comp. 33 (1979), 1157-1169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537963
A finite difference scheme for a system of two conservation laws with artificial viscosity
David Hoff.
Math. Comp. 33 (1979), 1171-1193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537964
A special class of explicit linear multistep methods as basic methods for the correction in the dominant space technique
Peter Alfeld.
Math. Comp. 33 (1979), 1195-1212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537965
The exact order of convergence for finite difference approximations to ordinary boundary value problems
Wolf-J├╝rgen Beyn.
Math. Comp. 33 (1979), 1213-1228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537966
Equivalent forms of multistep formulas
Robert D. Skeel.
Math. Comp. 33 (1979), 1229-1250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537967
A polynomial representation of hybrid methods for solving ordinary differential equations
G. K. Gupta.
Math. Comp. 33 (1979), 1251-1256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537968
Adaptive numerical differentiation
R. S. Stepleman and N. D. Winarsky.
Math. Comp. 33 (1979), 1257-1264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537969
Recurrence relations for computing with modified divided differences
Fred T. Krogh.
Math. Comp. 33 (1979), 1265-1271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537970
Alternatives to the exponential spline in tension
Steven Pruess.
Math. Comp. 33 (1979), 1273-1281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537971
On bounding $A^{-1}_{∞}$ for banded $A$
Stephen Demko.
Math. Comp. 33 (1979), 1283-1288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537972
Estimating the largest eigenvalue of a positive definite matrix
Dianne P. O'Leary, G. W. Stewart and James S. Vandergraft.
Math. Comp. 33 (1979), 1289-1292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537973
A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions
Dominique Dumont.
Math. Comp. 33 (1979), 1293-1297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537974
An application of the finite element approximation method to find the complex zeros of the modified Bessel function $K_{n}(z)$
K. V. Leung and S. S. Ghaderpanah.
Math. Comp. 33 (1979), 1299-1306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537975
Cyclic-sixteen class fields for $Q((-p)^{1/2})$ by modular arithmetic
Harvey Cohn.
Math. Comp. 33 (1979), 1307-1316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537976
A note on class-number one in pure cubic fields
H. C. Williams and Daniel Shanks.
Math. Comp. 33 (1979), 1317-1320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537977
On a relationship between the convergents of the nearest integer and regular continued fractions
William W. Adams.
Math. Comp. 33 (1979), 1321-1331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537978
New primes of the form $k⋅2^{n}+1$
Robert Baillie.
Math. Comp. 33 (1979), 1333-1336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537979
Some primes of the form $(a^{n}-1)/(a-1)$
H. C. Williams and E. Seah.
Math. Comp. 33 (1979), 1337-1342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537980
Arithmetic progressions consisting only of primes
Emil Grosswald and Peter Hagis.
Math. Comp. 33 (1979), 1343-1352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537981
Sets of integers with nonlong arithmetic progressions generated by the greedy algorithm
Joseph L. Gerver and L. Thomas Ramsey.
Math. Comp. 33 (1979), 1353-1359
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537982
On the zeros of the Riemann zeta function in the critical strip
Richard P. Brent.
Math. Comp. 33 (1979), 1361-1372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 537983
Reviews and Descriptions of Tables and Books
Math. Comp. 33 (1979), 1373-1376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 33 (1979), 1377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indices
Math. Comp. 33 (1979), 1378-1389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society